Title

Covariant representations of Hecke algebras and imprimitivity for crossed products by homogeneous spaces

RIS ID

24167

Publication Details

an Huef, A., Kaliszewski, S. & Raeburn, I. F. (2008). Covariant representations of Hecke algebras and imprimitivity for crossed products by homogeneous spaces. Journal of Pure and Applied Algebra, 212 (10), 2344-2357.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.jpaa.2008.03.011